Compressions, Dilations and Matrix Inequalities by J.-C. Bourin

By J.-C. Bourin

Show description

Read Online or Download Compressions, Dilations and Matrix Inequalities PDF

Similar mathematics books

Geometry of spaces of constant curvature

From the stories: "This quantity. .. includes papers. the 1st, written by way of V. V. Shokurov, is dedicated to the idea of Riemann surfaces and algebraic curves. it truly is a very good evaluate of the speculation of relatives among Riemann surfaces and their versions - complicated algebraic curves in advanced projective areas.

East Timor, Australia and Regional Order: Intervention and its Aftermath (Politics in Asia Series)

This e-book explains the phenomenal nature of the East Timor intervention of 1999, and offers with the historical past to the trusteeship function of the UN in construction the hot polity. All of those advancements had a big influence on nearby order, no longer least trying out the ASEAN norm of 'non-interference'. Australian complicity within the Indonesian career of East Timor was once a significant component within the endurance of Indonesian rule within the territory which used to be maintained for twenty-five years regardless of overseas censure and which required an unremitting crusade opposed to the independence circulate.

Four lectures on mathematics

This quantity is made out of electronic pictures from the Cornell college Library ancient arithmetic Monographs assortment.

Extra info for Compressions, Dilations and Matrix Inequalities

Sample text

Johnson, Topics in matrix analysis, Cambrige University Press, 1991. A. Mirman, Numerical range and norm of a linear operator, Trudy Seminara po Funkcional’ nomu Analyzu 10 (1968) 51-55. [8] Y. Nakamura, Numerical range and norm, Math. Japonica 27 (1982) 149-150. 58 Chapter 4 Inequalities for some commuting pairs of positive operators Introduction For all positive operator A and normal operator Z on a separable Hilbert space, the interpolation inequality As ZAt ∞ ≤ ZAs+t ∞, s, t > 0 holds (we denote by · ∞ the usual operator norm).

2] C. Davis, A Shwarz inequality for convex operator functions, Proc. Amer. Math. Soc. 8 (1957) 42-44. [3] F. Hansen, An operator inequality, Math. Ann. 246 (1980) 249-259. [4] F. Hansen and G. K. Pedersen, Jensen’s inequality for operator sand Lowner’s Theorem, Math. Ann. 258 (1982) 229-241. [5] F. Hansen and G. K. Pedersen, Jensen’s operator inequality, Bull. London Math. Soc. 35 (2003) 553-564. A. R. Johnson, Matrix Analysis, Cambridge Univ. Press, Cambridge, 1985. [7] B. E. Pecaric, A matrix version of the Ky fan generalization of the Kantorovich inequality, Linear and Multilinear Algebra 36 (1994) 217-221.

Let {Aj }nj=0 be hermitian operators on H with A0 ∞ ≤ 1. Then we can totally dilate them into a monotone family of hermitian operators {Bj }nj=0 on ⊕k H, k = 2n , in such a way that B0 ∞ ≤ 1. References [1] R. -C. Bourin, Singular values of compressions, restrictions and dilations, Linear Algebra Appl. 360 (2003) 259-272. -C. Bourin, Total dilations, Linear Algebra Appl. 368 (2003) 159-169. -D. -K. Li, Numerical ranges and dilations, Linear Multilinear Algebra 47 (2000) 35-48. A. R. Johnson, Matrix analysis, Cambrige University Press, 1985.

Download PDF sample

Rated 4.20 of 5 – based on 34 votes